RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tovbis, Alexander Isaakovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:165
Abstract pages:706
Full texts:408
References:19

http://www.mathnet.ru/eng/person43587
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/228149

Publications in Math-Net.Ru
2016
1. Marco Bertola, Alexander Tovbis, “On Asymptotic Regimes of Orthogonal Polynomials with Complex Varying Quartic Exponential Weight”, SIGMA, 12 (2016), 118, 50 pp.  mathnet  isi  scopus
1990
2. S. G. Krein, A. I. Tovbis, “Linear singular differential equations in finite-dimensional and Banach spaces”, Algebra i Analiz, 2:5 (1990),  1–62  mathnet  mathscinet  zmath; Leningrad Math. J., 2:5 (1991), 931–985
1987
3. A. I. Tovbis, “A method for constructing Stokes matrices”, Dokl. Akad. Nauk SSSR, 292:5 (1987),  1069–1073  mathnet  mathscinet  zmath
1985
4. A. I. Tovbis, “Systems of linear differential equations with a small parameter multiplying the derivative”, Dokl. Akad. Nauk SSSR, 285:3 (1985),  566–570  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021